| Model Number |
2R8404 |
| Medical Device Problem Codes |
Filling Problem (1233); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a pump in use with a solution set with duo-vent spike alarmed "upstream occlusion", "air in line" and "max air detected".This occurred during infusion with unspecified chemotherapy.The pump was changed and the same alarms occurred when used with the same tubing.The infusion completed in two hours instead of one hour.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.